# SDR 95UAL900335

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Le Flap
- Component: Ronson, 10605582
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE NR 2 LEADING FLAP STUCK IN THE EXTENDED POSITION.  CYCLED FLAPS, NO HELP AND RETURNED TO TPA.  WORN INTERNAL ACTUATOR SEALS CAUSED THE NR 2 LEADING EDGE FLAP TO STICK.  REPLACED ACTUATOR.
